MathSciNet Relay Station
MathSciNet bibliographic data
MR2266363 (2007i:37062) 37D30 (34C25 34D10 37C05 37C10 37C27)
Bonatti, Christian; Gourmelon, Nikolas; Vivier, Thérèse Perturbations of the derivative along periodic orbits. Ergodic Theory Dynam. Systems 26 (2006), no. 5, 1307–1337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement